# SDR ASAA2016120918987

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 2,995 hours, 933 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, INTERMITTENT "VTK" ON NR 1 FMC, WHEN PRESSING "INIT REF" GET AN INTERMITTENT "FMC" PROMPT ON LSK L1, AND WHEN FMC IS SELECTED, THE SCREEN REVERTS BACK TO MENU IN 10-15 SECONDS. ACFT GROUNDED. COULD NOT DUPLICATE MALFUNCTION. NO FLIGHT FAULTS WERE LOGGED FOR EITHER FMC. DISCREPANCY MEETS CRITERIA FOR "FLIGHT OPERATIONS NORMAL-YET-NUISANCE CONDITION FOR AIRCRAFT WITH FMC OPS U11.0 SOFTWARE INSTALLED." REF B737-900 AMM 34-61-00-860-801. LEFT & RIGHT FMC OPS CHECK NORMAL, REF B737-900 AMM 34-61-00-710-801.
